Arkiv för Matematik

  • Ark. Mat.
  • Volume 51, Number 2 (2013), 329-343.

Proper holomorphic embeddings of finitely connected planar domains into ℂn

Irena Majcen

Full-text: Open access

Abstract

In this paper we consider proper holomorphic embeddings of finitely connected planar domains into ℂn that approximate given proper embeddings on smooth curves. As a side result we obtain a tool for approximating a $\mathcal{C}^{\infty}$ diffeomorphism on a polynomially convex set in ℂn by an automorphism of ℂn that satisfies some additional properties along a real embedded curve.

Article information

Source
Ark. Mat., Volume 51, Number 2 (2013), 329-343.

Dates
Received: 10 January 2012
First available in Project Euclid: 1 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907218

Digital Object Identifier
doi:10.1007/s11512-012-0171-y

Mathematical Reviews number (MathSciNet)
MR3090200

Zentralblatt MATH identifier
1273.32021

Rights
2012 © Institut Mittag-Leffler

Citation

Majcen, Irena. Proper holomorphic embeddings of finitely connected planar domains into ℂ n. Ark. Mat. 51 (2013), no. 2, 329--343. doi:10.1007/s11512-012-0171-y. https://projecteuclid.org/euclid.afm/1485907218


Export citation

References

  • Arakelian, N. U., Uniform approximation on closed sets by entire functions, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 1187–1206 (Russian).
  • Borell, S. and Kutzschebauch, F., Embeddings through discrete sets of balls, Ark. Mat. 46 (2008), 251–269.
  • Buzzard, G. and Forstnerič, F., A Carleman type theorem for proper holomorphic embeddings, Ark. Mat. 35 (1997), 157–169.
  • Forstnerič, F., Interpolation by holomorphic automorphisms and embeddings in ℂn, J. Geom. Anal. 9 (1999), 93–118.
  • Forstnerič, F. and Løw, E., Global holomorphic equivalence of smooth submanifolds in ℂn, Indiana Univ. Math. J. 46 (1997), 133–153.
  • Forstnerič, F. and Rosay, J.-P., Approximation of biholomorphic mappings by automorphisms of ℂn, Invent. Math. 112 (1993), 323–349.
  • Forstnerič, F. and Wold, E. F., Bordered Riemann surfaces in ℂ2, J. Math. Pures Appl. 91 (2009), 100–114.
  • Globevnik, J. and Stensønes, B., Holomorphic embeddings of planar domains into ℂ2, Math. Ann. 303 (1995), 579–597.
  • Kutzschebauch, F., Løw, E. and Wold, E. F., Embedding some Riemann surfaces into ℂ2 with interpolation, Math. Z. 262 (2009), 603–611.
  • Løw, E. and Wold, E. F., Polynomial convexity and totally real manifolds, Complex Var. Elliptic Equ. 54 (2009), 265–281.
  • Majcen, I., Embedding certain infinitely connected subsets of bordered Riemann surfaces properly into ℂ2, J. Geom. Anal. 19 (2009), 695–707.
  • Manne, P. E., Øvrelid, N. and Wold, E. F., Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds, Math. Ann. 351 (2011), 571–585.
  • Narasimhan, R., Analysis on Real and Complex Manifolds, North-Holland, Amsterdam, 1985.
  • Rosay, J.-P. and Rudin, W., Arakelian’s approximation theorem, Amer. Math. Monthly 96 (1989), 432–434.
  • Stolzenberg, G., Uniform approximation on smooth curves, Acta Math. 115 (1969), 185–198.
  • Wold, E. F., Proper holomorphic embeddings of finitely and some infinitely connected subsets of ℂ into ℂ2, Math. Z. 252 (2006), 1–9.
  • Wold, E. F., Embedding Riemann surfaces properly into ℂ2, Internat. J. Math. 17 (2006), 963–974.